American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 59 of 59 found      Go to page: 1 2

[31] Giovanna Carcano. Algebras of invariant functions on the \v Silov boundary of generalized half-planes . Proc. Amer. Math. Soc. 111 (1991) 743-753. MR 1039253.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Linda V. Saal. A result about the Hilbert transform along curves . Proc. Amer. Math. Soc. 110 (1990) 905-914. MR 1019281.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Patricio Cifuentes. A characterization of $H\sp 2$ classes on rank one symmetric spaces of noncompact type . Proc. Amer. Math. Soc. 106 (1989) 519-525. MR 946631.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Ewa Damek. An area theorem for a one-dimensional semidirect extension of homogeneous groups . Proc. Amer. Math. Soc. 104 (1988) 1279-1283. MR 969058.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] David Scott and Alladi Sitaram. Some remarks on the Pompeiu problem for groups . Proc. Amer. Math. Soc. 104 (1988) 1261-1266. MR 931747.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Jolanta Długosz. Convolution operators on groups and multiplier theorems for Hermite and Laguerre expansions . Proc. Amer. Math. Soc. 102 (1988) 919-924. MR 934868.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] David C. Harris. Compact sets of divergence for continuous functions on a Vilenkin group . Proc. Amer. Math. Soc. 98 (1986) 436-440. MR 857936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Saverio Giulini. Approximation and Besov spaces on stratified groups . Proc. Amer. Math. Soc. 96 (1986) 569-578. MR 826483.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] A. Hulanicki, J. W. Jenkins and J. Ludwig. Minimum eigenvalues for positive, Rockland operators . Proc. Amer. Math. Soc. 94 (1985) 718-720. MR 792290.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Rainer Felix. Solvability of differential equations with linear coefficients of nilpotent type . Proc. Amer. Math. Soc. 94 (1985) 161-166. MR 781075.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Krzysztof Stempak. Multipliers for eigenfunction expansions of some Schr\"odinger operators . Proc. Amer. Math. Soc. 93 (1985) 477-482. MR 774006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Walter Schempp. Radar ambiguity functions, the Heisenberg group, and holomorphic theta series . Proc. Amer. Math. Soc. 92 (1984) 103-110. MR 749901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Patrick R. Ahern and Kenneth D. Johnson. Differentiability criteria and harmonic functions on $B\sp{n}$ . Proc. Amer. Math. Soc. 89 (1983) 709-712. MR 719001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Tomasz Przebinda. Holomorphicity of a class of semigroups of measures operating on $L\sp{p}(G/H)$ . Proc. Amer. Math. Soc. 87 (1983) 637-643. MR 687632.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Jacek Cygan. Subadditivity of homogeneous norms on certain nilpotent Lie groups . Proc. Amer. Math. Soc. 83 (1981) 69-70. MR 619983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Anna Maria Mantero. Modified Poisson kernels on rank one symmetric spaces . Proc. Amer. Math. Soc. 77 (1979) 211-217. MR 542087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Saverio Giulini, Paolo M. Soardi and Giancarlo Travaglini. A Cohen type inequality for compact Lie groups . Proc. Amer. Math. Soc. 77 (1979) 359-364. MR 545596.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Robert J. Stanton and Peter A. Tomas. Pointwise inversion of the spherical transform on $L\sp{p}(G/K)$, $1\leq p<2$ . Proc. Amer. Math. Soc. 73 (1979) 398-404. MR 518528.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Kenneth D. Johnson. Remarks on a theorem of Koranyi and Malliavin on the Siegel upper half plane of rank two . Proc. Amer. Math. Soc. 67 (1977) 351-356. MR 0476918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Jonathan Rosenberg. A quick proof of Harish-Chandra's Plancherel theorem for spherical functions on a semisimple Lie group . Proc. Amer. Math. Soc. 63 (1977) 143-149. MR 0507231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Kenneth D. Johnson. Partial differential equations on semisimple Lie groups . Proc. Amer. Math. Soc. 60 (1976) 289-295. MR 0425016.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Bent Ørsted. A note on the essential selfadjointness of classical constants of motion . Proc. Amer. Math. Soc. 60 (1976) 185-186. MR 0457945.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Norman J. Weiss. A multiplier theorem for $SU(n)$ . Proc. Amer. Math. Soc. 59 (1976) 366-370. MR 0420141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Robert S. Strichartz. Singular integrals on nilpotent Lie groups . Proc. Amer. Math. Soc. 53 (1975) 367-374. MR 0420140.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] A. Hulanicki. On $L\sb{p}$-spectra of the laplacian on a Lie group with polynomial growth . Proc. Amer. Math. Soc. 44 (1974) 482-484. MR 0360931.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Roe Goodman. On the boundedness and unboundedness of certain convolution operators on nilpotent Lie groups . Proc. Amer. Math. Soc. 39 (1973) 409-413. MR 0320227.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Robert S. Cahn. Lattice sums of homogeneous functions . Proc. Amer. Math. Soc. 39 (1973) 252. MR 0435001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] John J. H. Miller and D. J. Simms. On the coefficients of an asymptotic expansion of spherical functions on symmetric spaces . Proc. Amer. Math. Soc. 37 (1973) 448-452. MR 0312159.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] David L. Ragozin and Linda Preiss Rothschild. Central measures on semisimple Lie groups have essentially compact support . Proc. Amer. Math. Soc. 32 (1972) 585-589. MR 0291373.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 59 of 59 found      Go to page: 1 2